# SDR A6WA201040028

- Difficulty date: November 24, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 17,042 hours, 15,746 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP AT FS 484.00, RBL 27.00 CRACKED (LENGTH .250") INTERCOSTAL CLIP AT FS 484.00, RBL 27.00.  REPLACED IAW SRM 51-42-08 AND SRM 51-42-21.
